Volume 1,2008

Issue 4 [3 research articles and 1 Ph.D. Thesis]

Nhan, Nguyen Du Vi, Duc, Dinh Thanh and Tuan, Vu Kim WEIGHTED $L_p-$ NORM INEQUALITIES FOR VARIOUS CONVOLUTION TYPE TRANSFORMATIONS AND THEIR APPLICATIONS.
Volume 1 (2008), Issue 4, pp. 1-18.

Almeida, Alexandre and Samko, Stefan Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order.
Volume 1 (2008), Issue 4, pp. 19-31.

Shamoyan, Romi A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral.
Volume 1 (2008), Issue 4, pp. 32-43.

Barkhudaryan, Rafayel Convergence Acceleration of Eigenfunction Expansions of Some Boundary Value Problems(in Russian).Ph.D. Thesis, Institute of Mathematics. National Academy of Sciences of Republic of Armenia
Volume 1 (2008), Issue 4. 77 pages